# SDR ABXA9900397

- Difficulty date: May 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N974AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47623
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4911383504
- Condition: Corroded
- Location: Bs 984
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND FRAME FITTING AT STATION 984 CORRODED.  REPLACED FRAME FITTING IAW DC9 SRM 51-10-4.
